# SDR USAA980279

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N852247
- Condition: Corrosion
- Location: Bs 1380/1400
- Part time: 10,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION AT LWR THRESHOLD CHORD ANGLE AFT CARGO DOOR BETWEEN STATION 1380 AND 1400 OUTBOARD CHORD.  BLENDED CORRODED AREA PER EA NR 61989.  (M)
